# SDR AU960579

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: 692935
- Condition: Wrong  Part
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C75LW
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE RETENTION NUT 'O' RINGS WERE THE INCORRECT TYPE  CAUSING EXCESSIVE BINDING ON FERRULE - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
